Please use this identifier to cite or link to this item:
標題: 模糊迴歸與利率期限結構估計
作者: 周建新
關鍵字: 分段三次方指數樣條函數;Piece-wise cubic exponential spline;指數多項式函數;利率期限結構;模糊迴歸法;Exponential polynomial function;Term structure of interest rates;Fuzzy regression method
出版社: 臺中市:國立中興大學企業管理學系財務金融學系
Project: 臺灣管理學刊, Volume 8, Issue 1, Page(s) 73-93.
Appears in Collections:管理學院
第08卷 第01期

Files in This Item:
File SizeFormat Existing users please Login
143609-4.pdf890.37 kBAdobe PDFThis file is only available in the university internal network    Request a copy
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.